# SDR UPS00832712

- Difficulty date: May 6, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT FS 1040 DOUBLE DRILL HOLES AT L34L AND CORROSION ON LOWER SURFACE OF UPPER FRAME FLANGE AT L36.  FRAME AND FRAME CAP OUT OF LIMITS.  REMOVED FRAME FROM CUSP TO CUSP, FRAME  CAP, FRAME DOUBLER ANGLE, RT SUPPORT STANTION, AND RT FLOORBEAM END FITTING.  RECEIVED NEW FRAME AND FRAME CAP, LOCATED AND DRILLED.  REPAIRED 2 AREAS OF FRAME SUPPORT ANGLE.  INSTALLED FRAME, FRAME CAP, DOUBLER, RT FLOORBEAM END FITTING AND RT FLOOR SUPPORT STANTION.
